# SDR A6WA2019121847065

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,095 hours, 36,905 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING A/ICE (C) MSG CAME ON IN FLT. C/W QRH. MSG PERSISTS. WERE IN ICING CONDITIONS. CLIMBED TO HIGHER ALTITUDE TO LEAE ICING CONDITIONS. LEFT FUSELAGE AND WING SHOWED IN AMBER. AFTER CLIMBING ABOVE ICING CONDITIONS RCVD L WINGA/ICE, R WING A/ICE + ICE (C) MSG WITH BOTH WING+COWL WAS ON POSITION. AS WE INSPECTED WING FROM THECOCKPIT IT APPEARED CLEAN OF ICE.    AIRCRAFT REMOVED FROM SERVICE    PERFORMED OPS TEST OF ICE DET. SYSTEM IAW AMM 30-81-00, AND TEST OF WING ANTI-ICE IAW AMM 30-12-00 AND ENGINE COWLS TEST IAW AMM 30-22-00, ALL CHECKS GOOD. REMOVED PLACARD AND FROM MEL.
